# SDR SIMA200529010

- Difficulty date: October 7, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKING CUTOUT.  FABRICATED A PLATE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30, CHAPTER 53-00-10 FIG 201 SHEET 1, 51-40-02, 51-20-03, 51-40-06 AND ETN EM-53-087.  (M)
